# SDR IPXA2024102909839

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 83,550 hours, 19,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOW LVL 1EMERGANCYLT BATTERY LOW WONÂ€™T PASS TEST PERFORMED OPS CHECK PER AMM: 33-51-01, NO FAULT
